Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

im on bc pill....irregular period?....

ive been on the pill for 6 months.....recently "this month" i started almost 3 weeks early not on the week im supposed to start......my period started out dark brown and got reder and reder....im going on ten days and showing no sign of it slowing down....so i went to the doctor....her perscribed me estrogen told me to take it with my pills, because if i dont i have a chance of geting pregnant...how im on the pill???...my question is if you have had irregular periods while on the pill what did your doc do??? oh he also said he may have to switch me to a 30 day bc pill.....have your heard of those???

Answer Question
 
Anonymous

Asked by Anonymous at 7:46 PM on Apr. 9, 2010 in Health

Answers (1)
  • no the bc pills i take i get a period every month the 28 day pack
    Anonymous

    Answer by Anonymous at 12:15 AM on Apr. 10, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.